# SDR REXA2020070600588

- Difficulty date: June 24, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 31,088 hours, 29,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FH SIDE MIDDLE FWD EMERGENCY LIGHT INOP.  R&R BULB IAW AMM 33-51-21 OPS CHECK GOOD.  P/N OFF & ON: 1317 NSN.
